# SDR FDEA201407302006

- Difficulty date: July 30, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 80,923 hours, 26,004 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC70082
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT AFT UPPER BARREL NUT HOLE HAS A CRACK INDICATION AT THE 6 O'CLOCK POSITION.  REMOVED CRACK BY LOCAL BLEND OUT & WITHIN LIMITS IAW WORK CARD F5X1203ALI-P4 FIG 3 TABLE 2.  VERIFIED CRACK REMOVAL BY FPI & HFEC INSPECTIONS IAW NDTSPM PART 08 & 06.
